# SDR C2XA01BT094

- Difficulty date: May 20, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145
- Aircraft serial: 145080
- Aircraft time: 7,019 hours, 4,911 cycles
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR---CO4187 CREW REPORTED SMOKE IN COCKPIT AND AIRPLANE.  DECLARED EMERGENCY AND RETURNED TO EWR.  AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE TROUBLESHOOTING FOUND NR ENGINE LEAKING OIL AT BOTTEM OF FAN, SUSPECT ZERO BEARING.  RAN BOTH ENGINES AT POWER, NO SMOKE NOTED.  AIRCRAFT BEING MAINTENANCE FERRIED TO TYS FOR ENGINE CHANGE.
